# SDR SWAA2021011133369

- Difficulty date: December 1, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Adf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN WHERE FWD ADF ANTENNIA ATTACHES HAS FWD RT NUTPLATE BROKEN, REF SRM 53-40-01-2R-1.  REPAIRED DAMAGE NUT PLATE AT UPPER FUSELAGE SKIN BS 676 STR 1-STR 2R, IAW B737-700 SRM 53-40-01-2R-1.
